Résolution de Nash des points doubles rationnels
Annales de l'Institut Fourier, Volume 32 (1982) no. 2, p. 111-178

We give a method for computing the Nash transform (and its normalization) of a surface singularity for which one has an explicit resolution. As an example we compute the resolution of the rational double points obtained by iteration of the Nash transform normalized.

Nous présentons une méthode qui permet de calculer le transformée de Nash (et sa normalisation) d’une singularité de surface pour laquelle on dispose d’une résolution explicite. Comme exemple nous calculons la résolution des points doubles rationnels obtenue par itération du transformé de Nash normalisé.

@article{AIF_1982__32_2_111_0,
     author = {Gonzalez-Sprinberg, Gerardo},
     title = {R\'esolution de Nash des points doubles rationnels},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {32},
     number = {2},
     year = {1982},
     pages = {111-178},
     doi = {10.5802/aif.874},
     zbl = {0469.14019},
     mrnumber = {84m:14014},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1982__32_2_111_0}
}
Gonzalez-Sprinberg, Gerardo. Résolution de Nash des points doubles rationnels. Annales de l'Institut Fourier, Volume 32 (1982) no. 2, pp. 111-178. doi : 10.5802/aif.874. http://www.numdam.org/item/AIF_1982__32_2_111_0/

[1] S. Abhyankar, Quasi rational singularities, Am. J. of Math., 101 (1979), 267-300. | MR 80h:14014 | Zbl 0425.14009

[2] M. Artin, On isolated rational singularities of surfaces, Amer. J. Math., 88 (1966), 129-136. | MR 33 #7340 | Zbl 0142.18602

[3] M. Artin, Some numerical criteria for contractability of curves on algebraic surfaces, Amer. J. Math., 84 (1962), 485-496. | MR 26 #3704 | Zbl 0105.14404

[4] E. Brieskorn, Rationale singularitäten komplexer Flächen, Inv. Math., 4 (1968), 336-358. | MR 36 #5136 | Zbl 0219.14003

[5] A. Grothendieck, Éléments de Géométrie Algébrique I, 1.9.8.4 Springer (1971). | MR 50 #7129 | Zbl 0203.23301

[6] G. González-Sprinberg, Éventails en dimension 2 et transformé de Nash, Publications de l'E.N.S., Paris (1977).

[7] F. Hirzebruch, Uber vierdimensionale Riemannsche Flächen mehrdeutiger analytischer Funktionen von zwei komplexen Verändlichen, Math. Ann., 126 (1953), 1-22. | MR 16,26d | Zbl 0093.27605

[8] F. Klein, The Icosahedron and the General 5th Degree Equation, 1884, Dover reprint, 1956.

[9] H. Laufer, Deformations of resolutions of two-dimensional singularities, Proc. of Rice conference on Complex Analysis (1972). | Zbl 0281.32009

[10] H. Laufer, Taut two dimensional singularities, Math. Ann., 205 (1973), 131-164. | MR 48 #11563 | Zbl 0281.32010

[11] J. Lipman, Rational singularities with applications to algebraic surfaces and unique factorizations, Publ. Math. I.H.E.S., 36 (1969), 195-279. | Numdam | MR 43 #1986 | Zbl 0181.48903

[12] H. Pinkham, Singularités rationnelles de surfaces, Springer Lecture Notes, n° 777 (1980). | MR 82d:14021 | Zbl 0459.14009

[13] O. Riemenschneider, Deformationen von Quotientensingularitäten (nach zyklischen Gruppen), Math. Ann., 209 (1974), 211-248. | MR 51 #3518 | Zbl 0275.32010

[14] Kempf, Knudsen, Mumford et Saint-Donat, Toroidal Embeddings I, Springer Lecture Notes, n° 339 (1973). | MR 49 #299 | Zbl 0271.14017

[15] G. N. Tyurina, Absolute isolatedness of rational singularities and triple rational points, Func. Anal. Appl., 2 (1968), 324-332. | Zbl 0176.50804